Korean J. Math.  Vol 29, No 3 (2021)  pp.577-580
DOI: https://doi.org/10.11568/kjm.2021.29.3.577

Right-angled Artin groups on path graphs, cycle graphs and complete bipartite graphs

Eon-Kyung Lee, Sang-Jin Lee

Abstract


For a finite simplicial graph $\Gamma$, let $G(\Gamma)$ denote the right-angled Artin group on the complement graph of $\Gamma$. For path graphs $P_k$, cycle graphs $C_\ell$ and complete bipartite graphs $K_{n, m}$, this article characterizes the embeddability of $G(K_{n, m})$ in $G(P_k)$ and in $G(C_\ell)$


Keywords


Right-angled Artin groups; Embeddability; Extension graphs

Subject classification

20F65; 20F36

Sponsor(s)

National Research Foundation of Korea

Full Text:

PDF

References


M. Casals-Ruiz, A. Duncan and I. Kazachkov, Embeddings between partially commutative groups: two counterexamples, J. Algebra. 390 (2013), 87–99. (Google Scholar)

R. Charney and K. Vogtmann, Finiteness properties of automorphism groups of right angled Artin groups, Bull. Lond. Math. Soc. 41 (2009), 94–102. (Google Scholar)

J. Crisp, M. Sageev and M. Sapir, Surface subgroups of right-angled Artin groups, Internat. J. Algebra Comput. 18 (2008), 443–491. (Google Scholar)

C. Droms, Isomorphisms of graph groups, Proc. Amer. Math. Soc. 100 (1987), 407–408. (Google Scholar)

T. Katayama, Right-angled Artin groups and full subgraphs of graphs, J. Knot Theory Ramifications. 26 (2017), 1750059. (Google Scholar)

T. Katayama, Embeddability of right-angled Artin groups on the complements of linear forests, J. Knot Theory Ramifications. 27 (2018), 1850010. (Google Scholar)

S.-h. Kim, Co-contractions of graphs and right-angled Artin groups, Algebr. Geom. Topol. 8 (2008), 849-–868. (Google Scholar)

S.-h. Kim and T. Koberda, Embedability between right-angled Artin groups, Geom. Topol. 17 (2013), 493–530. (Google Scholar)

S.-h. Kim and T. Koberda, Anti-trees and right-angled Artin subgroups of braid group, Geom. Topol. 19 (2015), 3289–3306. (Google Scholar)

E.-K. Lee and S.-J. Lee, Path lifting properties and embedding between RAAGs, J. Algebra. 448 (2016), 575–594. (Google Scholar)

E.-K. Lee and S.-J. Lee, Embeddability of right-angled Artin groups on complements of trees, Internat. J. Algebra Comput. 28 (2018), 381–394. (Google Scholar)

H. Servatius, Automorphisms of graph groups, J. Algebra. 126 (1989), 179–197. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr